# SDR SWIA20240813615

- Difficulty date: June 15, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Bent
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOVEMENT OF RIGHT HAND AILERON, COTTER KEY HEAD CONTACTED AILERON LEADING EDGE CAUSING UPPER LEADING EDGE OF AILERON TO BEND AT HINGES # 2 AND # 3     (C-CHECK RO 8/11/2024)    REMOVED UPPER AILERON SKIN REF CRJ700 SRM 51-42-21-001-001-A01 AND INSTALLED RH AILERON UPPER SKIN SHROUD REF DWG CC670-13000 REV D, CRJ700 SRM 51-42-21-001-001-A01, 51-42-22-001-001-A01, 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
